# SDR SWIA20250113211

- Difficulty date: December 11, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 600240431
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON JOB HN00204794 CAMP #29239579, FOUND R/H ELEVATOR #1 HINGE FITTING ASSY P/N 600-24043-1 @ ES16.52 TO HAVE PITTING CORROSION IN BOTH BEARING BORES, AND THE BORE OF THE INBOARD HINGE HALF TO BE OVERSIZED. REPLACE HINGE FITTING ASSY.     (C-CHECK RO 1/13/2025)    REMOVED CORRODED AND WORN R/H ELEVATOR HINGE FITTING ASSY AND INSTALLED 1 EA NEW R/H ELEVATOR #1 INBOARD HINGE FITTING ASSY P/N 600-24043-1 REF BOMBARDIER DWG #601R24025 REV (-G), CRJ 200 SRM 51-42-06, AND CRJ 200 SRM 51-42-21. COMPLIED WITH MAJOR REPAIR FORM M-337 AND SKYCARD #51-900-1003-SKY.
